| Catalog Number |
6205000000 |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/02/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr report is part of the malfunction summary reporting program, exemption number e2015055.Reported events : 1 event was reported for this quarter.Product return status: 1 device was received for evaluation.Evaluation status: 1 event was confirmed during testing, - 1 device was found to be affected by a maintenance problem.Product disposition: the device was repaired and returned to the user facility.Additional information: there were no remedial actions taken on this device.This device is not labeled for single-use.
Event or Problem Description
This report summarizes 1 malfunction event in which the device operated in the wrong mode; 1 event had patient involvement; no patient impact.